# SDR 7EMA20140815002

- Difficulty date: August 15, 2014
- Submitted: August 15, 2014
- Operation: Air carrier
- Aircraft: N53AR
- Make and model: Beech B200
- Aircraft serial: BB1629
- Aircraft time: 6,336 hours, 8,939 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Line
- Part number: 10092004115
- Condition: Chafed
- Location: Lt Wing
- Part time: 6,336 hours, 8,939 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL LINE FROM LT OTBD FUEL TANK TO LT NACELLE TANK CHAFING WHERE IT PASSES THROUGH LIGHTNING HOLE IN FWD SPAR.
